# SDR DALA2025012200515

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 FUSELAGE FR4 RH LATERAL WINDOW FRAME UPPER ATTACHMENT STIFFENER CRACK. CORRECTIVE ACTION: REPAIRED PER ER/A 576072-14AD. (0772199)
